# SDR IPXA2016071505933

- Difficulty date: June 23, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 93,473 hours, 16,788 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ABA73483
- Condition: Cracked
- Location: Bs 469
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C,  FUSELAGE FRAME CRACKED AT BS 469 NEAR X 30.   REPAIRED IAW EA 011-5310-01-A6348 REV. IR AND EO MD11-5310-61274-A.  MAJOR REPAIR.
